MAUDE Adverse Event Report: RESPIRATORY HUMIDIFIER; BTT

RESPIRATORY HUMIDIFIER; BTT
Model Number MR850
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint mr850 respiratory humidifier is currently en route to fisher & paykel healthcare (f&p) in (b)(4).We will provide a follow up report upon completion of investigaion.
 
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative that the audible alarm of an mr850 respiratory heated humidifier was distorted.There was no patient involvement.
 
Additional Manufacturer Narrative
Ps(b)(4).Method: the complaint mr850 respiratory humidifier was returned to the fisher & paykel healthcare (f&p) in new zealand where it was visually inspected and functionally tested.Results: device testing revealed that the audible alarm of the mr850 respiratory humidifiers was found distorted.Visual inspection revealed that the diaphragm of the speaker had two pieces of metal offcuts stuck to it.Conclusion: the cause of the speaker faulty is likely due to the remnants of metal offcuts stuck to the speaker diaphragm.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checks and performance tests of the mr850 respiratory humidifier.In addition the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.The user instructions accompanying the mr850 respiratory humidifier states the following in the set-up instructions: - after turning on the humidifier, look at the display and alarm indicators to visually confirm that they turn on and off.Following this, listen for an audible tone to confirm that the sounder is functioning correctly.If a fault is detected, send for servicing.
 
Event or Problem Description
A healthcare facility in slovenia reported via a fisher & paykel healthcare (f&p) field representative that the audible alarm of an mr850 respiratory heated humidifier was distorted.There was no patient involvement.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
MDR Report Key11226299
Report Number9611451-2021-00087
Device Sequence Number19465278
Product Code BTT
UDI-Device Identifier09420012411631
UDI-Public(01)09420012411631(10)2101175967(11)200627
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850
Device Catalogue NumberMR850
Device Lot Number2101175967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date04/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1